sexologist-icon
What is this bleeding
I had sex on 22/6/21 which was the 5th day of my period. I took an ipill the same day within one hour. Today after 7 days of taking ipill i.e 2/7/21, I experienced light spotting. I talked to a doctor on practo but she said this could be ovulation bleeding. But my question is how can I be ovulation so early if I had ipill. Isn't ipill supposed to delay ovulation, so how can I ovulate so early and how and it be ovulation bleeding? I am nor satisfied with my doctor's answer can someone plz help. I am worried
128 Views v

Answers (0)

Like the answers? Consult privately with the doctor of your choice

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.